Kirkland Ibuprofen Ib 200 Mg Tablets, 500 Count

Kirkland Ibuprofen Ib 200 Mg Tablets, 500 Count

$15.97
{{option.name}}: {{selected_options[option.position]}}
{{value_obj.value}}

Brand: VITACRUSHFeatures: Kirkland Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen in each capsule-shaped tablet, a pain reliever and fever reducer for adults and children age 12 years and over. Relieve minor aches and pains with Kirkland Signature Ibuprofen IB Tablets, a nonsteroidal anti-inflammatory drug (NSAID). The active ingredient in Kirkland Ibuprofen IB Tablets is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug that delivers relief of minor aches and pains plus fever reduction in each dose. Use Kirkland Ibuprofen IB Tablets to temporarily relieve minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; and menstrual cramps; and to temporarily reduce fever. 500 Count Details: Kirkland Signature Ibuprofen 200 mg - 500 TabletsEAN: 0706238370624Package Dimensions: 4.5 x 2.3 x 2.3 inchesBinding: Health and BeautyPart Number: SB-123

Show More Show Less